Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Increased heartbeat, chest pain, tingling and warm arms. Worried

Hey, I did an upper about 15 hours ago. I generally do uppers about once every 2 months or so, so I know what to expect. Now, During the day I felt faint and tired, like I expected. Once I got home from my day, my heart was racing wildly. I had my blood pressure and heart rate checked 7 hours after ingestion and my blood pressure was at 142/96 and my BPM was at 120. My chest started hurting pretty bad about 4 hours ago, it's 10:30pm now. Then I felt my arms get a little tingly and warm. After that, the chest pain continued and the palpitations were very noticeable, so much so I could feel it through my shirt and this was about 11-15 hours after the ingestion. My left arm became weak and is kind of having a hard time keeping up with typing, it was more so about 30-40 minutes ago but it's still there. I think I may have felt some neck pain as well but that could have just been me freaking myself out. I feel like I may have just sat through a mild heart attack of sorts. I am rather worried.

(18, male, asthma when I was young, none other, buts in been a while sense last checkup)
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, and welcome to HCM!

The symptoms that you are describing are very concerning for a heart attack. You should immediately go to the hospital emergency room to be evaluated by a doctor.

Using "uppers" is dangerous for many reasons, but specifically for your heart. The heart is caused to beat very fast, which means it needs more blood than normal. At the same time the coronary arteries (which are supply blood to the heart) can be constricted. The chest pain that results is due to the fact that the heart muscle is literally starving for oxygen, due to the decreased amount of blood it is receiving (at a time when it needs more than normal).

I wish you the best of health, and thanks for posting on HCM.
Answered: Sat, 20 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor